# SDR AALA2019062549061

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 13,860 hours, 6,215 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 893301
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT RETURNED TO MIA ACCOUNT ON OF AFT CARGO DOOR OPEN INDICATION. EMERGENCY DECLARED DUE TO OVERWEIGHT LANDING. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED PROX SWITCH-FRAME (32WV) IAW AMM 52-71-12. OPS TEST OK.
